Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Correction to “Spaces of Riemann surfaces as bounded domains”

Author: Lipman Bers
Journal: Bull. Amer. Math. Soc. 67 (1961), 465-466
Original Article: Bull. Amer. Math. Soc., Volume 66, Number 2 (1960), 98--103
Full-text PDF

Additional Information

PII: S 0002-9904(1961)10637-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia